# SDR USAA011390

- Difficulty date: December 3, 2001
- Submitted: January 16, 2002
- Operation: Air carrier
- Aircraft: N390US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23312
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND INTERCOSTAL 1 SQUARE INCH, FORWARD END OF INTERCOSTAL 525L, BS 947.  CLEANED AND TREATED PER SRM 51-20-01.  (M)
